Alert archive / Indiana / Special Weather Statements in 2021
Special Weather Statement, NWS Northern Indiana
NWS Northern Indiana issued this special weather statement at Aug 11, 2021, 4:46 AM EDT for Cass County, Fulton County, Miami County, Indiana. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 11, 2021, 4:46 AM EDT (08:46 UTC)
- Expired
- Aug 11, 2021, 5:30 AM EDT
- In force
- 44 min
- Issued by
- NWS Northern Indiana
- Hail
- 0.50 in
- Wind
- 30
Counties Cass County, IN, Fulton County, IN, Miami County, IN
The radar
The Northern Indiana radar (KIWX), 76 km from the middle of the area, began a volume at 08:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.8 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2608 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 1127 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 167 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
310
WWUS83 KIWX 110846
SPSIWX
Special Weather Statement
National Weather Service Northern Indiana
446 AM EDT Wed Aug 11 2021
INZ015-022-023-110930-
Miami IN-Cass IN-Fulton IN-
446 AM EDT Wed Aug 11 2021
...Strong thunderstorms will impact portions of southern Fulton, Cass
and Miami Counties through 530 AM EDT...
At 446 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of Rochester to near
Logansport to near Walton. Movement was east at 30 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Walton around 455 AM EDT.
Grissom Afb and Mexico around 500 AM EDT.
Bunker Hill around 505 AM EDT.
Other locations in the path of these storms include Peru and Akron.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4059 8637 4069 8637 4069 8643 4083 8640
4111 8643 4105 8602 4104 8602 4104 8595
4065 8594 4065 8588 4057 8587 4056 8625
TIME...MOT...LOC 0846Z 288DEG 28KT 4102 8631 4080 8630 4065 8633
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
$$
PBMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this special weather statement went out at Aug 11, 4:37 AM EDT, 9 minutes earlier.
Area forecast discussion, Aug 11, 4:37 AM EDT, 9 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
437 AM EDT Wed Aug 11 2021
.SYNOPSIS...
Issued at 408 AM EDT Wed Aug 11 2021
Scattered thunderstorms this morning with strong gusty winds
should become more isolated this afternoon. More storms are likely
at times tonight through Friday before cooler and dry conditions
prevail this weekend. High temperatures should be around 90 today
and Thursday with heat indices as high as 105 today and Thursday.
&&
.SHORT TERM...(Today and Tonight)
Issued at 408 AM EDT Wed Aug 11 2021
Thunderstorms were redeveloping early this morning as low level
theta E air was surging northeast. CAPE/instability values were
limited, but precipitable water values remained very high. Have
favored the 3km NAM and HRRR which were finally getting a handle
on this storm development. Expect strong gusty winds and locally
heavy rain from these storms early this morning. There should be a
break in the activity this afternoon before more storms develop
or move into the area tonight associated with the next wave. Have
continued with a heat advisory today with heat index values of 98
to 105. Given recent rains and very high evapotranspiration, it
is likely dew points will rise to 80 or 81 over at least some
areas by early afternoon as happened yesterday. Given highs around
90, heat indices will be around or above 100 degrees with local
readings above 105 degrees. Have coordinated the heat advisory
with surrounding offices.
&&
.LONG TERM...(Thursday through Tuesday)
Issued at 408 AM EDT Wed Aug 11 2021
More storms are possible Thursday through Friday night as a very
humid airmass remains over the region. Precipitable water values
will remain high through Friday and bring the potential for heavy
rains from thunderstorms. Otherwise, cooler and drier conditions
will prevail this weekend behind a cold front.
&&
.AVIATION...(For the 06Z TAFS through 06Z Wednesday Night)
Issued at 113 AM EDT Wed Aug 11 2021
Isolated shower/storm early this morning atop outflow bubble however
convective overturning should prove detrimental. Otherwise primarily
VFR this period as capping takes hold again daytime. Next upstream
disturbance looks to arrive this evening and spawn renewed
convective development upstream across WI which is then expected to
turn sewd. CAMS implied timing suspect at this range and will await
later model guidance before taking a stab at a mention.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...Heat Advisory from 1 PM EDT /noon CDT/ this afternoon to 8 PM
EDT /7 PM CDT/ this evening for INZ003>009-012>018-020-
022>027-032>034.
MI...Heat Advisory from 1 PM this afternoon to 8 PM EDT this evening
for MIZ077>081.
OH...Heat Advisory from 1 PM this afternoon to 8 PM EDT this evening
for OHZ001-002-004-005-015-016-024-025.
LM...Small Craft Advisory from 8 AM this morning to 11 PM EDT this
evening for LMZ043-046.
&&
SYNOPSIS...Skipper
SHORT TERM...Skipper
LONG TERM...Skipper
AVIATION...T
Visit us at www.weather.gov/iwx
Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndianaHazardous weather outlook, Aug 10, 9:26 PM EDT, 7 hours 20 minutes before
Hazardous Weather Outlook National Weather Service Northern Indiana 926 PM EDT Tue Aug 10 2021 INZ003>009-012>016-MIZ077>081-OHZ001-120130- La Porte-St. Joseph IN-Elkhart-Lagrange-Steuben-Noble-De Kalb-Starke- Pulaski-Marshall-Fulton IN-Kosciusko-Berrien-Cass MI-St. Joseph MI- Branch-Hillsdale-Williams- 926 PM EDT Tue Aug 10 2021 /826 PM CDT Tue Aug 10 2021/ ...SEVERE THUNDERSTORM WATCH 421 IN EFFECT UNTIL 3 AM EDT /2 AM CDT/ WEDNESDAY... ...HEAT ADVISORY IN EFFECT FROM 1 PM EDT /NOON CDT/ TO 8 PM EDT /7 PM CDT/ WEDNESDAY... This Hazardous Weather Outlook is for northern Indiana, southwest Michigan and northwest Ohio. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Thunderstorms are possible each day Wednesday through Friday. There is a chance the storms may become severe each day with damaging winds and very heavy rain the greatest threats. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. LMZ043-046-120130- New Buffalo MI to St Joseph MI-Michigan City IN to New Buffalo MI- 926 PM EDT Tue Aug 10 2021 ...SEVERE THUNDERSTORM WATCH 421 IN EFFECT UNTIL 3 AM EDT WEDNESDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 11 PM EDT WEDNESDAY... This Hazardous Weather Outlook is for the nearshore waters of southeastern Lake Michigan. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Small Craft Advisory. Thunderstorms are possible each day Wednesday through Friday. The storms may be accompanied by strong winds. INZ017-018-020-022>027-032>034-OHZ002-004-005-015-016-024-025-120130- Whitley-Allen IN-White-Cass IN-Miami-Wabash-Huntington-Wells-Adams- Grant-Blackford-Jay-Fulton OH-Defiance-Henry-Paulding-Putnam- Van Wert-Allen OH- 926 PM EDT Tue Aug 10 2021 ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 8 PM EDT WEDNESDAY... This Hazardous Weather Outlook is for northern Indiana and northwest Ohio. .DAY ONE...Tonight. Isolated to scattered storms are possible overnight. Severe weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Heat Advisory. Thunderstorms are possible each day Wednesday through Friday. There is a chance the storms may become severe each day with damaging winds and very heavy rain the greatest threats. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Local storm report, Aug 11, 1:21 AM EDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
121 AM EDT WED AUG 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0956 PM TSTM WND DMG 1 SSW SHOREHAM 42.04N 86.52W
08/10/2021 BERRIEN MI PUBLIC
NUMEROUS 6 INCH DIAMETER LIMBS DOWN.
&&Special weather statement, Aug 11, 1:22 AM EDT, 3 hours 24 minutes before
Special Weather Statement
National Weather Service Northern Indiana
122 AM EDT Wed Aug 11 2021
OHZ004-005-015-016-024-025-110545-
Henry OH-Allen OH-Putnam OH-Defiance OH-Van Wert OH-Paulding OH-
122 AM EDT Wed Aug 11 2021
...Strong thunderstorms will impact portions of western Putnam,
Defiance, eastern Paulding, western Henry, eastern Van Wert and
southwestern Allen Counties through 145 AM EDT...
At 121 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles northwest of Defiance to near Van Wert
to 7 miles southeast of Geneva. Movement was east at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Van Wert around 125 AM EDT.
Defiance around 135 AM EDT.
Other locations in the path of these storms include Delphos, Kalida,
Holgate and Ottoville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4091 8419 4069 8431 4068 8446 4073 8446
4073 8462 4140 8462 4145 8410
TIME...MOT...LOC 0521Z 270DEG 33KT 4134 8450 4095 8459 4054 8485
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
PBMLocal storm report, Aug 11, 1:29 AM EDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
129 AM EDT WED AUG 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 AM TSTM WND DMG HARLAN 41.20N 84.92W
08/11/2021 ALLEN IN PUBLIC
NUMEROUS TREES DOWN AROUND HARLAN.
&&Local storm report, Aug 11, 1:44 AM EDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTHERN INDIANA
144 AM EDT WED AUG 11 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 PM TSTM WND GST 2 WNW MICHIGAN CITY 41.72N 86.91W
08/10/2021 M64 MPH LA PORTE IN BUOY
GLERL MICHIGAN CITY BUOY.
0956 PM TSTM WND DMG 1 SSW SHOREHAM 42.04N 86.52W
08/10/2021 BERRIEN MI PUBLIC
NUMEROUS 6 INCH DIAMETER LIMBS DOWN.
0957 PM TSTM WND GST 1 SW SHOREHAM 42.04N 86.53W
08/10/2021 M67 MPH BERRIEN MI MESONET
0958 PM TSTM WND GST 1 N BENTON HEIGHTS 42.13N 86.42W
08/10/2021 M62 MPH BERRIEN MI ASOS
ASOS STATION KBEH BENTON HARBOR.
1000 PM TSTM WND GST 1 ESE LA PORTE 41.60N 86.70W
08/10/2021 M62 MPH LA PORTE IN PUBLIC
TIME ESTIMATED BY RADAR.
1000 PM TSTM WND DMG 3 W SODUS 42.03N 86.43W
08/10/2021 BERRIEN MI TRAINED SPOTTER
SECTION OF A VINYL FENCE BLOWN DOWN. TIME
ESTIMATED BY RADAR.
1012 PM TSTM WND DMG 1 WSW GRAND BEACH 41.77N 86.80W
08/10/2021 BERRIEN MI PUBLIC
REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN.
1015 PM TSTM WND DMG GRAND BEACH 41.77N 86.79W
08/10/2021 BERRIEN MI PUBLIC
REPORT FROM MPING: TREES UPROOTED OR
SNAPPED.
1027 PM TSTM WND GST SOUTH BEND 41.68N 86.27W
08/10/2021 M59 MPH ST. JOSEPH IN TRAINED SPOTTER
1035 PM TSTM WND DMG 1 WSW MISHAWAKA 41.66N 86.20W
08/10/2021 ST. JOSEPH IN BROADCAST MEDIA
TREES DOWN AND ACTIVE POWER LINE. TIME
ESTIMATED BY RADAR.
1050 PM TSTM WND DMG 2 S ELKHART 41.66N 85.98W
08/10/2021 ELKHART IN 911 CALL CENTER
TREE LIMB DOWN.
1059 PM TSTM WND DMG FISHERS LAKE 41.99N 85.58W
08/10/2021 ST. JOSEPH MI PUBLIC
REPORT FROM MPING: 1-INCH TREE LIMBS
BROKEN;.
1105 PM TSTM WND DMG 3 E DUNLAP 41.63N 85.86W
08/10/2021 ELKHART IN 911 CALL CENTER
TREE LIMB DOWN AND HANGING ON TELEPHONE
WIRES. TIME ESTIMATED BY RADAR.
1125 PM TSTM WND DMG BASS LAKE 41.21N 86.60W
08/10/2021 STARKE IN LAW ENFORCEMENT
SEVERAL TREES AND POWERLINES DOWN. TIME
ESTIMATED.
1255 AM TSTM WND DMG 4 S LEO-CEDARVILLE 41.16N 85.02W
08/11/2021 ALLEN IN PUBLIC
REPORT FROM MPING: 3-INCH TREE LIMBS BROKEN;
POWER POLES BROKEN.
0115 AM TSTM WND DMG HARLAN 41.20N 84.92W
08/11/2021 ALLEN IN PUBLIC
NUMEROUS TREES DOWN AROUND HARLAN.
&&Special weather statement, Aug 11, 3:57 AM EDT, 49 minutes before
Special Weather Statement
National Weather Service Northern Indiana
357 AM EDT Wed Aug 11 2021
INZ020-022-110830-
Cass IN-White IN-
357 AM EDT Wed Aug 11 2021
...A strong thunderstorm will impact portions of eastern White and
western Cass Counties through 430 AM EDT...
At 357 AM EDT, Doppler radar was tracking a strong thunderstorm over
Monticello, moving east at 35 mph.
HAZARD...Wind gusts to 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Royal Center and Logansport.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4091 8653 4086 8630 4060 8633 4060 8637
4069 8637 4069 8652 4074 8653 4074 8675
4073 8676 4072 8675 4071 8676 4069 8675
4068 8676 4068 8674 4066 8678 4063 8677
4063 8683 4084 8689
TIME...MOT...LOC 0757Z 256DEG 31KT 4074 8678
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
PBMSpecial weather statement, Aug 11, 4:46 AM EDT, 0 minutes before
Special Weather Statement
National Weather Service Northern Indiana
446 AM EDT Wed Aug 11 2021
INZ015-022-023-110930-
Miami IN-Cass IN-Fulton IN-
446 AM EDT Wed Aug 11 2021
...Strong thunderstorms will impact portions of southern Fulton, Cass
and Miami Counties through 530 AM EDT...
At 446 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles southwest of Rochester to near
Logansport to near Walton. Movement was east at 30 mph.
HAZARD...Winds in excess of 30 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Strong thunderstorms will be near...
Walton around 455 AM EDT.
Grissom Afb and Mexico around 500 AM EDT.
Bunker Hill around 505 AM EDT.
Other locations in the path of these storms include Peru and Akron.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 4059 8637 4069 8637 4069 8643 4083 8640
4111 8643 4105 8602 4104 8602 4104 8595
4065 8594 4065 8588 4057 8587 4056 8625
TIME...MOT...LOC 0846Z 288DEG 28KT 4102 8631 4080 8630 4065 8633
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...30 MPH
PBMThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 8:49 PM EDT | Special Marine Warning | IWX | 86 min | |
| Aug 10, 9:49 PM EDT | Special Weather Statement | IWX | LaPorte | 41 min |
| Aug 10, 9:56 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Saint Joseph | 49 min |
| Aug 10, 10:18 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, LaPorte, Marshall, Saint Joseph, Starke | 57 min |
| Aug 10, 10:42 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, LaGrange, Noble, Saint Joseph | 48 min |
| Aug 10, 11:02 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Marshall, Pulaski, Starke | 43 min |
| Aug 10, 11:31 PM EDT | Special Weather Statement | IWX | Steuben | 29 min |
| Aug 10, 11:41 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Kosciusko, Marshall, Miami, Pulaski | 34 min |
| Aug 11, 12:05 AM EDT | Severe Thunderstorm Warning | IWX | Fulton, Huntington, Kosciusko, Miami, Wabash, Whitley | 40 min |
| Aug 11, 12:29 AM EDT | Special Weather Statement | IWX | Huntington | 31 min |
| Aug 11, 12:38 AM EDT | Special Weather Statement | IWX | Allen | 22 min |
| Aug 11, 12:56 AM EDT | Special Weather Statement | IWX | Adams, Allen, Wells | 49 min |
| Aug 11, 3:57 AM EDT | Special Weather Statement | IWX | Cass, White | 33 min |
| Aug 11, 4:59 AM EDT | Special Weather Statement | IWX | Kosciusko | 46 min |
| Aug 11, 5:21 AM EDT | Special Weather Statement | IWX | LaPorte | 39 min |
| Aug 11, 5:49 AM EDT | Special Weather Statement | IWX | Noble | 41 min |
| Aug 11, 5:52 AM EDT | Special Weather Statement | IWX | LaPorte | 38 min |
| Aug 11, 5:54 AM EDT | Special Weather Statement | IWX | Whitley | 51 min |
| Aug 11, 11:22 AM EDT | Special Weather Statement | IWX | Starke | 38 min |
| Aug 11, 11:36 AM EDT | Special Marine Warning | IWX | 54 min | |
| Aug 11, 12:00 PM EDT | Special Weather Statement | IWX | Kosciusko, LaPorte, Marshall, Saint Joseph, Starke | 30 min |
| Aug 11, 12:16 PM EDT | Severe Thunderstorm Warning | IWX | Kosciusko, Marshall | 29 min |
| Aug 11, 12:29 PM EDT | Special Weather Statement | IWX | Elkhart, Fulton, Kosciusko, LaPorte, Marshall, Pulaski and 2 more | 46 min |
| Aug 11, 12:34 PM EDT | Special Marine Warning | IWX | 56 min | |
| Aug 11, 12:43 PM EDT | Areal Flood Advisory | IWX | Kosciusko, LaPorte, Marshall, Pulaski, Saint Joseph, Starke | 3 hr |
| Aug 11, 12:47 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Fulton, Kosciusko, Marshall, Saint Joseph | 43 min |
| Aug 11, 12:54 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Fulton, Kosciusko, Miami, Pulaski, Wabash | 36 min |
| Aug 11, 1:10 PM EDT | Special Weather Statement | IWX | Elkhart, LaGrange | 50 min |
| Aug 11, 1:17 PM EDT | Severe Thunderstorm Warning | IWX | Allen, DeKalb, Elkhart, Huntington, Kosciusko, Miami and 3 more | 43 min |
| Aug 11, 1:29 PM EDT | Special Marine Warning | IWX | 46 min | |
| Aug 11, 1:39 PM EDT | Severe Thunderstorm Warning | IWX | LaGrange, Steuben | 36 min |
| Aug 11, 1:48 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Allen, DeKalb, Huntington, Jay, Wells | 27 min |
| Aug 11, 2:02 PM EDT | Severe Thunderstorm Warning | IWX | DeKalb, Steuben | 43 min |
| Aug 11, 2:05 PM EDT | Severe Thunderstorm Warning | IWX | Blackford, Grant, Huntington, Jay, Wells | 55 min |
| Aug 11, 2:14 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Allen, DeKalb, Huntington, Jay, Wells | 46 min |
| Aug 11, 3:01 PM EDT | Severe Thunderstorm Warning | IWX | Jay | 29 min |
| Aug 11, 1:22 AM EDT | Special Weather Statement | IWX | Defiance, Paulding, Van Wert | 23 min |
| Aug 11, 7:28 AM EDT | Special Weather Statement | IWX | Putnam | 32 min |
| Aug 11, 7:57 AM EDT | Special Weather Statement | IWX | Putnam | 33 min |
| Aug 11, 8:35 AM EDT | Special Weather Statement | IWX | Allen, Van Wert | 40 min |
| Aug 11, 9:07 AM EDT | Areal Flood Warning | IWX | Allen, Putnam | 3 hr |
| Aug 11, 2:44 PM EDT | Severe Thunderstorm Warning | IWX | Defiance, Fulton, Henry, Williams | 46 min |
| Aug 11, 2:48 PM EDT | Severe Thunderstorm Warning | IWX | Allen, Defiance, Henry, Putnam, Van Wert | 57 min |
| Aug 10, 10:03 PM EDT | Severe Thunderstorm Warning | IWX | Berrien, Cass | 27 min |
Nearby
Special Weather Statements in Indiana, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.